# SDR SWAA2020010740169

- Difficulty date: December 10, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 45,359 hours, 22,512 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE WIGGLE PLATE CRACKED ABOVE #3 PYLON. / R&R WIGGLE PLATE PER SRM.
